HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
015a 経済研究 = The Economic Review >
29巻1号 (1978.1) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/23598

Files in This Item:

File Description SizeFormat
keizaikenkyu02901088.pdf241KbAdobe PDF
Download
Title: 【Book Review】D.S. Paauw・J.C.H. Fei, The Transition in Open Dualistic Economies
Other Titles: 【書評】D.S.ポー・J.C.H.フェイ『開放二重構造経済の変遷』
Authors: 南, 亮進
Issue Date: 13-Jan-1977
Publisher: 岩波書店
Citation: 経済研究
Volume: 29
Issue: 1
Start Page: 88
End Page: 91
Language: jpn
DOI: 10.15057/23598
Text Version: publisher
Appears in Collections:29巻1号 (1978.1)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback